# SDR YENA2007124

- Difficulty date: December 26, 2007
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N587JB
- Make and model: Airbus A320-232
- Aircraft serial: 2177
- Aircraft time: 16,081 hours, 5,558 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128102
- Part serial: ELACVB014155
- Condition: Malfunctioned
- Location: Nr 1 Elac
- Part time: 11,672 hours, 4,048 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT NR 802, FLL-JFK, DIVERTED TO MCO, AIRCRAFT EXPERIENCED VERY HEAVY VIBRATION 17000-28000 FEET AT VARIOUS SPEEDS 270KTS-330KTS, UNABLE ISOLATE TO VIA VIBRATION CHECK LIST.  PERFORMED INSPECTION AND OPERATION CHECK OF NOSE LANDING GEAR AND DOORS.  NO DISCREPANCIES NOTED.  PERFORMED BACK LASH AND FREE PLAY CHECK OF ALL ELEVATORS SERVO’S.  ALL WITHIN AMM LIMITS.  REPLACED ELAC NR 1 AS PRECAUTIONARY IAW 27-93-34, NO ABNORMALITIES NOTED.  OPS CHECK OK.  NO VIBRATIONS NOTED ON NEXT FLIGHT.
